# SDR CA980908007

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Engine Bay
- Stage of operation: CL
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKEOFF AND DURING CLIMB, THE PILOT NOTICED LOW OIL TEMPERATURE AND OIL PRESSURE ON ONE OF THE ENGINES.  THE ENGINE WAS SHUTDOWN.  POST-FLIGHT INSPECTION FOUND METAL (ALUMINUM AND STEEL) IN THE MAIN OIL FILTER.  THE ENGINE WAS REPLACED.
